×

A property of \(J\)-divergences of marginal probability distributions. (English. Russian summary) Zbl 0082.34103


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. L. Doob: Stochastic processes. London, New York, 1953. · Zbl 0053.26802
[2] H. Jeffreys: Theory of probability. Oxford, 1948. · Zbl 0030.16501
[3] S. Kullback R. A. Leibler: On information and sufficiency. Ann. Math. Stat. 22 (1951), 79-86. · Zbl 0042.38403
[4] P. R. Halmos: Measure theory. New York, 1950. · Zbl 0040.16802
[5] A. Pérez: Notions generalisées d’incertitude, d’entropie et d’information du point de vue de la théorie de martingales. Transactions of the First Prague Conference on information theory, statistical decision functions, random processes, Prague, 1957. · Zbl 0102.13204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.